# SDR EIA990275

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073415
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A CRACK WAS FOUND IN THE CUSP WEB AT RIGHT STATION 240, RBL 54.50.  REPAIRED BY STOP DRILLING CRACK AND INSTALLING REPAIR DOUBLER PER ECRA 932-53-053-2.  (M)
